# SDR FDEA202502110217

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 83,810 hours, 28,435 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PANEL DISCHARGE LIGHT INOP.   SWPM: 20-84-18  REPLACED LIGHT ASSEMBLY. PER SWPM 20-84-18. OPS  CHECKS GOOD.
